- 51 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 24-year-old man developed various toxicities following the misuse and abuse of modafinil at an overdose for treatment of attention deficit and hyperactivity disorder (ADHD), and for enhancing cognition, respectively, which led to modafinil dependence; he also developed withdrawal symptoms after discontinuation of modafinil. He developed palpitation, agitation and insomnia following overdose. He developed tremor, anxiousness, irritability, stimulant use disorder, psychomotor agitation, sweating, vivid and unpleasant dreams, fatigue, decreased appetite, sleeping irregularities, and a urge to consume more modafinil as withdrawal symptoms following the discontinuation of modafinil.
At the age of ten years, the man was admitted to the child psychiatric polyclinic...
- Alacam H, et al. Modafinil dependence: A case with attention-deficit/hyperactivity disorder. Psychiatry Investigation 15: 424-427, No. 4, Apr 2018. Available from: URL: http://doi.org/10.30773/pi.2016.10.25 - Turkey